Posted by: Joy | 2009-11-28

cardiac problems

Hi, early September I had an artery bypass in my leg, then immediately had two heart attackes and two stents. Now am on mediaction but am experiencing episodes of sweating, shortness of breath followed by fatigue. Thank you, Joy

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


These symptoms are poor signs and definately be investigated by your cardiologist as soon as possible. It is possible that there are minor complications with the stents.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Cornel | 2009-11-28

Hi there.

When was your last Cardiac check-up?

The Doctors will be around to answer your question, but if in the meantime you experience this SOB, with severe fatique as well as a crushing chest pain and radiating up in your jaw and into the left arm, please go to your ER.

This is not an emergency service and the Doc will be here on Monday.

All the best to you.

Reply to Cornel
Posted by: joy | 2009-11-28

Some information about what is going on would be helpful, thanks

Reply to joy

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.